# SDR USAA2012111400008

- Difficulty date: November 12, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,450 hours, 14,801 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE REPAIR - CORROSION ON UPPER SURFACE OF SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, S23R.  REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, Z-500, S23R IAW TYPICAL REPAIR TR320-2528-10-0011E & AIRBUS DRAWING D533474180.
